Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Switching to something else first

Posted by Shelley on January 11, 1999, at 16:37:38

In reply to Re: Switching to something else first, posted by alan on January 9, 1999, at 20:40:43

> Shelly
> Maybe I have just been veery lucky, but I have never had any discomfort at all from Benzo withdrawal since I found out what was going on. (Years ago, I was always told that my anxiety was just coming back.) Of course, we are all diffeent. Nevertheless, I have found it so easy that I can't help myself from suggesting that you might get a second opinion from some expert in psychopharmacology, especially with much experience with benzos (and no knee-jerk reactons against them). I just wish this could be as easy for you as it has been for me. Good luck.
> alan
Thanks Alan. Well, it's getting easier. I don't know why it was so rough when I got down to the minimal dosage. I've come a long way without much problems. I have a new doc, but have only seen her once. She's been very helpful in assuring me. This last time I cut the Halcion I felt almost nothing and am hoping that this is a sign that my body is adjusting to the decreasing dosages. Finally. I had a few scary spells where I went totally hysterical and had suicidal thoughts, etc. Those are days that I do not not want to revisit. I liked what you said earlier, if I remember correctly, that no one should have to be in pain. No, they shouldn't. Thanks, again.




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Shelley thread:1995